# SDR CA960909028

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 87823802
- Condition: Broken
- Location: Nr 1 Fire Wire
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B, E, F

## Discrepancy

(CAN) ENROUTE TOP OF DESCENT #1 ENGINE FIRE WARNING SOUNDED. FIRE DRILL COMPLETED, BOTTLES FIRED, LIGHT ON. BELL AND LIGHT INITIALLED CANCELLED WHEN FLIGHT IGNITION WAS SELECTED. EMERGENCY LANDING. #1 FIRE WIRE HARNES FAULTY.
